National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Problems of Information Transmission(688)
ISSN: 0032-9460
81    
Spaceability for sets of bandlimited input functions and stable linear time-invariant systems with finite time blowup behavior 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:53  Issue:2  Page:164-182  

Boche H;   Mönich U J;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

82    
Fast protocols for leader election and spanning tree construction in a distributed network 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:53  Issue:2  Page:183-201  

Vyalyi M N;   Khuziev I M;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

83    
Fast discrete Fourier transform on local fields of positive characteristic 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:53  Issue:2  Page:155-163  

Lukomskii S F;   Vodolazov A M;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

84    
Occurrence numbers for vectors in cycles of output sequences of binary combining generators 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:53  Issue:1  Page:84-91  

Kamlovskii O.V;  

被引频次:1

文摘信息 问图书馆员

85    
Number of curves in the generalized Edwards form with minimal even cofactor of the curve order 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:53  Issue:1  Page:92-101  

Bessalov A.V;   Tsygankova O.V;  

被引频次:1

文摘信息 问图书馆员

86    
Bounds on the rate of separating codes 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:53  Issue:1  Page:30-41  

Vorob’ev;   ;   I.V,;  

被引频次:0

文摘信息 问图书馆员

87    
List decoding for a multiple access hyperchannel 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:52  Issue:4  Page:329-343  

Shchukin V Yu;  

来源数据库:[Web of Science, Scopus]         被引频次:2

文摘信息 获取全文 问图书馆员

88    
Model of a random geometric graph with attachment to the coverage area 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:53  Issue:1  Page:73-83  

Khoroshenkikh S.N;   Dainiak A.B;  

被引频次:0

文摘信息 问图书馆员

89    
Analysis of queues with hyperexponential arrival distributions 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:52  Issue:1  Page:14-23  

Tarasov V N;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

90    
On some extremal problems for mutual information and entropy 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:52  Issue:4  Page:319-328  

Prelov V V;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

91    
Multicomponent codes with maximum code distance 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:52  Issue:3  Page:276-283  

Gabidulin E M;   Pilipchuk N I;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

92    
Doubly randomized protocols for a random multiple access channel with “success–nonsuccess” feedback 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:52  Issue:2  Page:156-165  

Foss S G;   Hajek B;   Turlikov A M;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

93    
Entanglement-breaking channels in infinite dimensions 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:44  Issue:3  Page:171-184  

Holevo A S;  

来源数据库:[Web of Science, Scopus]         被引频次:61

文摘信息 获取全文 问图书馆员

94    
On risk concentration for convex combinations of linear estimators 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:52  Issue:4  Page:344-358  

Golubev G K;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

95    
A triangular class of skew maximum-period polynomials 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:52  Issue:4  Page:391-399  

Zaitsev S N;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

96    
Derivation of fast algorithms via binary filtering of signals 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:52  Issue:4  Page:359-372  

Bespalov M S;   Golubev A S;   Pochenchuk A S;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

97    
On the symmetry group of the Mollard code 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:52  Issue:3  Page:265-275  

Mogilnykh I Yu;   Solov’eva F I;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

98    
On extending propelinear structures of the Nordstrom–Robinson code to the Hamming code 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:52  Issue:3  Page:289-298  

Mogil’nykh;   ;   I;   Yu,;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

99    
The Newton and Coulomb laws as information transfer by virtual particles 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:52  Issue:3  Page:308-318  

Malyshev V A;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

100    
New estimates in the problem of the number of edges in a hypergraph with forbidden intersections 期刊论文

Problems of Information Transmission     ISSN:0032-9460  Volume:49  Issue:4  Page:384-390  

Ponomarenko E I;   Raigorodskii A M;  

来源数据库:[Web of Science, Scopus]         被引频次:16

文摘信息 获取全文 问图书馆员

作者信息:×